MAUDE Adverse Event Report: BERLIN HEART GMBH CONNECTOR SET FOR CANNULAE Ø 6/ 9 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH CONNECTOR SET FOR CANNULAE Ø 6/ 9 MM; VENTRICULAR ASSIST DEVICE
Model Number A06-009
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The connector set for cannulae, lot 00116205, on the patient at the time of the event was in use from (b)(6) 2022 (93 days).We have reviewed the production records of the excor connector set, lot 00116205 and lot was produced according to our specification.
 
Event or Problem Description
Berlin heart, gmbh was notified by the site that during a connecting set change, a small amount of blood ( less than 2 mls ) was observed during the final cable tie removal.The connecting set was being exchanged due to thrombus.The side cutters were kept in the same position to provide slight pressure for prevention of further blood loss.A sterile field was prepared, the lvad blood pump was paused, and the affected connecting set was exchanged without untoward effect to the patient.Upon removal, a small longitudinal slit was seen (approx.3 mm) at the position of the cable tie.Of note, the cable ties were being removed with the side cutters.The clinic disposed of the effected connecting set tubing, therefore, the product is not available for further investigation.

Brand Name
CONNECTOR SET FOR CANNULAE Ø 6/ 9 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
dudley rajapaksa
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639706
MDR Report Key15014181
Report Number3004582654-2022-00032
Device Sequence Number19436507
Product Code DSQ
UDI-Device Identifier04260090040591
UDI-Public04260090040591
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberA06-009
Device Catalogue NumberA06-009
Device Lot Number00116205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age19 MO
Patient SexMale